My grandmas diabetic and has thyroid desease and also takes heart medication i believe its called warfin and she is in pain so before allowing her to take a valium i was curious to know if it was okay first and make sure in wouldnt counter act with any other medication she is currently taken
Always let the Dr decide this as many of those medications work by binding with proteins in your body. Throwing in another medication can change your absorption of the other medications. I take very similar meds and was prescribed Valium as well for an upcoming procedure so yes it is do able but other meds may need to be adjusted. The Dr should make this call.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2012 • 1 answer
Posted 17 Sep 2013 • 2 answers
Medication - diabetic with left ventricular heart failure , is it safe to take medicines at the same
Posted 4 Apr 2015 • 2 answers
My boyfriend has these varicose viens on his stomach what causes that? also hes on warfin & his ank?
Posted 19 Feb 2016 • 0 answers
Posted 23 Feb 2016 • 1 answer